Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have been taking diet pills for about 4 days and my chest is hurting do you think this is normal or should i stop taking them.. Thanks

 
Anonymous

Asked by Anonymous at 12:46 AM on Mar. 28, 2009 in Health

This question is closed.
Answers (23)
  • Okay, I am not trying to start anything so please don't take it this way. I live an active ife style, I eat healthy, really healthy, and I get a normal 8 hours of sleep at night. Iam always on the go either at the park, walking around the trails, 'hiking' with my kids, swimming, or wreslting around the living room. We spend all our time outside DOING STUFF!! You can't tell me that for people who 'eat healthy' and only excersize 3 times a week are more active tha I am. I have been upable to lose any weight. I've done the Lifetime Fitness thing (for a year) and lost nothing. No size, no weight, nothing. All I did was make myself depressed going in and doing it "right" without having results. MY doctor is the one who asked if I wanted o try Phentermine and it is the only thing that is working. I still eat healthy, I am still VERY active, and FINALLY I am losing weight. I should be able to keep it off, just took some
    Peanut_Farley

    Answer by Peanut_Farley at 10:00 AM on Mar. 28, 2009

  • STOP TAKING THEM! They're all poison and don't work anyways. If you want to lose weight, eat right and exercise!
    aurorabunny

    Answer by aurorabunny at 12:47 AM on Mar. 28, 2009

  • they are not worth the health risk i would stop taking them. people have died from taking them
    Anonymous

    Answer by Anonymous at 12:48 AM on Mar. 28, 2009

  • Duh. No give your self a heart attack first.
    Anonymous

    Answer by Anonymous at 1:01 AM on Mar. 28, 2009

  • I'd stop if I were you. A lot of those pills have tons of caffiene related ingredients in them to get you up and going - that's how you end up "losing" weight, but the other gals are right people sometimes die. I used an otc diet pill and felt pressure in my chest every now and then. I'm glad I quit right away. My doctor told me that I could have damaged my heart without feeling any pain at all.
    happy1mom

    Answer by happy1mom at 2:00 AM on Mar. 28, 2009

  • what are you taking? i am on phentermine and heavy heart beat is a possiable side effect.
    Peanut_Farley

    Answer by Peanut_Farley at 3:05 AM on Mar. 28, 2009

  • I did that once before and had the same affect, so I stop and just learn to eat right and excercise like walking everyday.
    lily7

    Answer by lily7 at 7:20 AM on Mar. 28, 2009

  • Diet pills do not work. The FDA does not regulate diet pills and they can have life threatening side effects. The sad thing is - the FDA will not pull a diet pill until there have been numerous deaths caused by it. That's why Fen-phen was pulled from the shelves, some people died because of the side effects.
    If it's not prescribed by a doctor and monitored by a doctor than it may not be safe. In 1962, congress passed a law allowing diet pills to sell these drugs without FDA regulation.
    PrttyMstng

    Answer by PrttyMstng at 8:33 AM on Mar. 28, 2009


  • Throw them away. Nothing worthwhile comes easy. Eat right and exercise. There is NO such thing as an easy fix. Its MUCH more rewarding to loose the weight and stay in shape cause of your own hard work not some stupid pill full of dangerous chemicals. You may loose weight on them but you will put it all back on as soon as you stop taking them. Its really a lazy unsafe way to loose pounds. I'm not calling you lazy here, sorry to sound that way.

    happyathomemum

    Answer by happyathomemum at 8:40 AM on Mar. 28, 2009

  • help doing so.
    Talking about the side effect of the pills, have any of you looked at the side effect of any medicine that you are taking? Even the OTC stuff:

    http://www.onlinelawyersource.com/acetaminophen/side-effects.html (Tylenol)

    http://www.onlinelawyersource.com/acetaminophen/side-effects.html (here is a list of a few)

    http://www.brown.edu/Student_Services/Health_Services/Health_Education/sexual_health/ssc/bcps.htm (Birth control just scroll down a little bit)

    Here are just a few web sites for you. Don't use the excuse that the pills are bad and that the side effects are soooo harmful, so are the ones in the cough meds that YOU give YOUR KIDS!!
    Peanut_Farley

    Answer by Peanut_Farley at 10:09 AM on Mar. 28, 2009